# SDR G41A2007002

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N46MF
- Make and model: Lear 35A
- Aircraft serial: 377
- Aircraft time: 9,498 hours, 8,529 cycles
- Engine: Garrtt TFE73122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WAS ON AN AIR AMBULANCE TRIP FROM ABQ TO LAS WHEN ON ROLL OUT THE CAPTAIN NOTICED THE NR 2 ENGINE N1 INDICATION WAS 4 PERCENT LOWER THAN THE NR 1 ENGINE INDICATION.  THE CREW REPORTED THE SITUATION AND WERE INSTRUCTED TO CHANGE AIRCRAFT.  ON THE MORNING OF THE 27TH THE AIRCRAFT WAS RUN UP FOR MAX POWER CHECK AND THE PROBLEM COULD NOT BE DUPLICATED.  THE FUEL COMPUTERS (DEECS) WERE DOWNLOADED ON THE 27TH AND THE INFO FORWARDED TO REPAIR STATION FOR EVALUATION.  THE AIRCRAFT WILL BE CONSIDERED OUT OF SERVICE UNTIL CONTACTED BY REPAIR STATION.
